# SDR AALA202108192108

- Difficulty date: August 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 25,255 hours, 10,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW CRACKED IN NUMEROUS LOCATIONS IMMEDIATELY AFTER L1 OVERHEAT LIGHT ILLUMINATION. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08C21156006.
